# SDR 95ZZZX3279

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171P
- Make and model: Cessna 182R
- Aircraft serial: 18268147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACKS WERE FOUND ON BULKHEAD EXTENDING INBOARD AND OUTBOARD FROM UPPER END OF DOUBLER PN 1212127-3 BOTH LEFT AND RIGHT SIDE.  AT THAT TIME CHECKED THE THREE OTHER 182'S UNDER THIS OPERATOR'S CONTROL.  FOUND SIMILAR CRACKS IN N181P, SN 18268135, TOTAL TIME 6271.5.  THESE AIRCRAFT ARE OPERATED 'LOW AND SLOW' AND IN TURBULENT AIR WHICH SUBMITTER BELIEVED CAUSED THESE CRACKS.  SUBMITTER SUGGESTS A MODIFICATION LIKE THE ONE FOR THE 200 SERIES WOULD REINFORCE THE BULKHEAD ENOUGH TO PREVENT LIKE CRACKS.  THIS MODIFICATION IS AVAILABLE UNDER CESSNA'S SB SEB88-3 FOR CESSNA 210 SERIES ONLY.
